advertisement
Question
Posted by: aylo | 2008-11-04

eglonyl for lactation

hi
i was recently prescribed eglonyl to increase my milk supply, what are the side effects?
will it cause me to put on excess weight?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Eglonyl works very well for this! Unfortunately weight gain is a side effect. Mild sedation may also occur at the start of treatmetnt.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Kate | 2008-11-08

How soon after starting Eglonyl will i show the increase milk supply

Reply to Kate

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement